# SDR CA040405006

- Difficulty date: March 30, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 6,037 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCB3TN3
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Hose
- Part number: 9091010017
- Condition: Cracked
- Location: Anti-Ice Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING PHASE 3 INSPECTION THE RT ENGINE IB INLET ANTI-ICE TUBE WAS FOUND CRACKED. UNIT REPLACED WITH NEW.
